# SDR UALA2009042901236

- Difficulty date: April 28, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 71,368 hours, 11,664 cycles
- Engine: Pwa PW4060
- System (JASC): 4997 · APU System Wiring
- Part: Pin
- Condition: Burned
- Location: Apu Feeder Cable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR FEEDER CONNECTOR D4016P PIN 'A' IS BURNED AND SHOES SIGNS OF ARCING.  REPLACED PIN 'A' OF APU CONNECTOR AND OPS CHECKS GOOD.
